# SDR SWAA2016020148545

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EXTERIOR EMER EXIT LIGHT BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
